# SDR MWEA97584

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Covr
- Part number: 5917689103
- Condition: Not Engaged
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND GALLEY SERV DOOR SLIDE COVER CLIP NOT FULLY ENGAGED AND SLIDE INFLATION CABLE HAS TOO MUCH SLACK.  MTC ADJUSTED GALLEY SERV DOOR SLIDE COVER CLIP AND REINSTALLED SLIDE INFLATION CABLE BACK INTO SLIDE PACK.
